Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What are these symptoms of dizziness, sweating and blurred vision ?

Hello doctor I have one question,my brother is 20 years old medically free . He complained of dizziness ,sweating,abnormal movements and blurred of vision for 10 to 20 minutes This is 2nd attack in one year Please answer me if you can doctor
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

The symptoms suggest that this may be an epileptic attack, provided its not drugs , alcohol. A full clnical exam and tests are required.

Dr.Anshita Singh Rathore

For enq-
Answered: Sat, 9 Apr 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
please see to it that the symptoms are not related to any drugs or drinks
if not ,you should take consultation and check up of your brother by a physician
full clinical examination and few investigations are to be done to rule out any illness or to reach a diagnosis
hope your brother be all right

Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor